MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC.. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC.. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY
Model Number 89-10558
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility through a medwatch, "hair on asepto bulb in laparotomy pack.".
 
Additional Manufacturer Narrative
A user facility through a medwatch, "hair on asepto bulb in laparotomy pack.".
 
Additional Manufacturer Narrative
A user facility reported, "hair on asepto bulb in laparotomy pack." deroyal industries, inc.Requested return of the device and received it on 12/16/2025.Upon inspection, the issue was confirmed.The work order was reviewed for the lot on the complaint and no issues were found.No inventory was able to be inspected as the lafollette branch plant has closed and no inventory is available or being made.A previous corrective and preventative action (capa) was closed in august for similar issues.Root cause: no issues were found within the work order.Therefore, based on that and the previous capa, the true root cause was unable to be determined.Possible root causes may have been inattention to detail while doing visual inspection of components placed within the pack.Vendor related concealed within folds of the components.Increased movement where the raw materials are located.Corrective and preventive actions.Several correctives were taken including: gowning reinforcement-new supplier of hair nets and beard covers, heightened inspection- management has developed a process for bin counting, and cleaning and sanitation-filtration system for clean rooms changed and curtains were installed for windows between manufacturing and boxing departments to prevent cross-contamination.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if information becomes available.

Brand Name
CCASC LAPAROTOMY PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815362
Report Number3005011024-2025-00016
Device Sequence Number21323033
Product Code LRO
UDI-Device Identifier00749756364430
UDI-Public00749756364430
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-10558
Device Lot Number62541646
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown